Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

166 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for diabetes

Answered by
Dr.
Dr. Phanindra Dulipala

Diabetologist

Practicing since :2008

Answered : 626 Questions

default
Posted on Mon, 11 Aug 2014 in Diabetes
Question: My sugar level is too high, taking 2 hourly reports and for last 3 days fasting is 300 to 306, Post lunch more thant 340 to 360. Today I got the lowest after my lunch is 240.
doctor
Answered by Dr. Phanindra Dulipala 4 hours later
Brief Answer:
Increase in dosage of medication is necessary.

Detailed Answer:
Hi Mr. XXXXXXX I had gone through your query and understood your concerns.

Dear Sir, In a long standing diabetes, with time the Dosage of medication which controlled the sugar levels for a long time become ineffective in controlling the sugar levels after some time. This is due to further less production of insulin. This is normal in most of the diabetics. The higher sugar levels you have mentioned shows the same.

In such a case, what you need is either increase of dose of drug or addition of another drug. If I were your treating doctor, I would advice either glimipiride 2mg. in the morning and in the night 15min. before food. Or Tab. voglibose 0.2mg. thrice daily just before or with food. Blood monitoring is necessary every week. Once the sugar levels are set under control. Combination drugs are advised in order to reduce the number of tablets.

You can discuss these changes with your treating doctor.

Hope this guides you. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.
If you do not have any clarifications, you can please close the discussion and rate the answer. Thank you.
Wishing you good health.
Dr Phanindra Dulipala.
Diabetologist.

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  

Recent questions on  Voglibose

doctor1 MD

Hello,I am a 62 yr old male my weight is 120 kg and height is 6'3" . I am suffering from diabetes from last several years .my HbA1c came high this time it was 8.3 so doc change my medicine he prescribed Janumet 50/500 after breakfast and dinner...

doctor1 MD

I'm 72yrs male .I m diabetic since last 9 yrs.I m taking glycomet gp2 forte(1000mg metformin+2 mg glimperide) at b/f & ten Dc 20 mg after lunch & in the night Glimy M.My Hb1c is 7.5.Pl suggest to bring it 6, with regards, DR R C XXXXXXX

doctor1 MD

Hi Doctor , My Mother 66 years of age who is diabetic also is suffering from acute stomache pain (left side) since few days. Since few days only she has also increased diabetes medicine dose. She is taking GLycomet 250 twice b/d Amaryl1 twice b/d...

doctor1 MD

hai sir iam devan 41 age working in saudiarabia i have 12 years old sugar patient 28unit insulin take 2time (1---0----1)HUMEN MIRTAND30/70, medicin glucored forte 1---0---1,
T.VOLIX O.2MG... 1/2----1/2----0,LOSAR25....1....0.....0,LOPRIN 75....1...0....0,
ATORVA 10MG 1/2 DALIY,RANTAC150...1....0....0,URIMAXD ....1....0....0,CIPLOX500MG..1....0...1 ONLY 3 DAYS THIS MEDICIN USE ONLY 4DAYS..TODAY I WILL CHEK MY BLOOD RESULT-GLU FASTING 169,GLUSE POST PRANDIAL 332 MG/DI,URINE SUGAR 4+

doctor1 MD

Hi, I am diabetic and I am not getting the kind of care I need from a regular doctor. I need to see an endocrinologist who can give me the complete care I need including nutrition health. What do you suggest since I can't get my sugar levels down to a normal range?

doctor1 MD

Hi I'm 34 yr old, I've stiffness in my leg & arm muscles in early morning, while I wake up, for this I've to asked for a blood test of vitamin d, calcium serum, Fbs, Ppbs etc. & i find I've insufficient vitamin d & my FBS is 187 & PPBS is 301, so my doc prescribe me a calcium + vitamin d3 tablet along with gemer 1 for sugar level, but after one month, when i again tested my FBS & PPBS, it was FBS-110 & PPBS-97, & my doc suggest me to continue the pills, & I do whatever the doc suggest, & also he suggest me to consult the endocrinologist, but I want to know is this diabetes, & what type of diabetes, Should i continue the pills & any suggestion if you like to give me Please.
Thank you very much.

doctor1 MD

i am 53 years Male, with an active life style, weight 90 kgs, height 5'11". Am typee II diabetic since 2005. My HBA1C used to be 6.3, but last 3 months has shot up to 7.5. Have been taking Gluformin G1, once daily in the morning - since 2005. always have a full / bloating sensation with a lot of flatulencce. My fasting sugar is 180 mg since the last 3 months and PP goes up to 200.... what medicine should i take... or should i increase the dosage